Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A search for aliquot cycles and amicable pairs

Authors: David Moews and Paul C. Moews
Journal: Math. Comp. 61 (1993), 935-938
MSC: Primary 11Y70; Secondary 11A25, 11Y55
MathSciNet review: 1185249
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A search for aliquot cycles below $ 3.6 \cdot {10^{10}}$ and amicable pairs below $ {10^{11}}$ is described. Three new cycles of length 4 and one new cycle of length 6 are exhibited. Four triples of amicable pairs with the same pair-sum are also exhibited.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11Y70, 11A25, 11Y55

Retrieve articles in all journals with MSC: 11Y70, 11A25, 11Y55

Additional Information

PII: S 0025-5718(1993)1185249-X
Keywords: Amicable numbers, sociable numbers, aliquot cycles
Article copyright: © Copyright 1993 American Mathematical Society